Results 1 to 4 of 4
Like Tree3Likes
  • 1 Post By davimeireles
  • 1 Post By MrAgust
  • 1 Post By Cylon357

Thread: 250mg Testo-E and then taking 125mg.

  1. #1
    MrAgust is offline New Member
    Join Date
    Nov 2021
    Posts
    3

    250mg Testo-E and then taking 125mg.

    As the title says I'm on 250mg testo-E which I have been for 5 months. I just recently run out of gear and I only had 125mg to inject for my last shot and today I will get a new vail again. I inject every 5 days and have no intention to go off anytime soon due to the mental and physical benefits I get together with training, work, and an overall healthy lifestyle.

    So then my question is, is there a big issue going down to the half dosage (125mg) once and then up 250mg again with my coming shot?
    Last edited by MrAgust; 11-30-2021 at 02:03 AM. Reason: Correcting a word that became another word do to "auto-spell".

  2. #2
    davimeireles's Avatar
    davimeireles is online now Senior Member
    Join Date
    Oct 2018
    Location
    Chernobyl
    Posts
    1,558
    Blog Entries
    1
    Quote Originally Posted by MrAgust View Post
    As the title says I'm on 250mg testo-E which I have been for 5 months. I just recently run out of gear and I only had 125mg to inject for my last shot and today I will get a new vail again. I inject every 5 days and have no intention to go off anytime soon due to the mental and physical benefits I get together with training, work, and an overall healthy lifestyle.

    So then my question is, is there a big issue going down to the half dosage (125mg) once and then up 250mg again with my coming shot?
    I don't think there's any problem, actually with less it's better because depending on it provides physiological levels of testosterone that your body would manufacture on its own.
    MrAgust likes this.

  3. #3
    MrAgust is offline New Member
    Join Date
    Nov 2021
    Posts
    3
    Thank you very much mister. My thought was if it could trigger gyno if I went down then up again because of unstable fluctuation in my testo-level from one shot to the next shot.
    davimeireles likes this.

  4. #4
    Cylon357's Avatar
    Cylon357 is online now Member
    Join Date
    Nov 2018
    Location
    AKA "Nice Guy Cy"
    Posts
    580
    Blog Entries
    1
    Unless you are the most gyno prone person on the planet, this should not be a problem. Gyno typically takes time to occur, or some specific compound to cause a flare up.

    250mg per week.... that is either a hefty TRT dose or a tiny cycle dose. Either way, you would likely benefit from two shots a week, 125mg each, to smooth peaks and valleys.
    davimeireles likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •